MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT?; wire, guide, catheter

BOSTON SCIENTIFIC CORPORATION PT?; wire, guide, catheter
Model Number H7493893103J0
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire fracture occurred resulting in additional intervention.The target lesion was located in the left main coronary artery (lmca).A 185cm pt2 guidewire was selected for use.However, during the procedure, it was observed that the guidewire fractured within the lmca.An attempt was made to retrieve the fractured guidewire using a small-balloon capture technique; however, the retrieval attempt was unsuccessful.The physician decided to move the device fragment to a marginal branch.The procedure was completed without any patient complications.The patient was stable post-procedure.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
PT?
Common Device Name
wire, guide, catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50613298
Report Number2124215-2026-47313
Device Sequence Number10711491
Product Code DQX
UDI-Device Identifier08714729471202
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493893103J0
Device Catalogue NumberH7493893103J0
Device Lot Number0037921864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured11/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown